MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Information (3190)
Date of Event 03/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.Customer declined replacement product at this time.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.(b)(4).Manufacturer contacted customer (several attempts) in a follow-up calls - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 393 mg/dl non-fasting.The customer's expected fasting blood glucose test result range is 100 - 110 mg/dl; a non-fasting expected test result range was not provided.At the time of the call, the customer felt well and did not report any symptoms.Customer stated that a few days ago she had not been feeling well, customer did not say what the symptoms were.Customer had called her doctor and went to have her blood tested.Customer's blood test result while at the doctor's office was 240 mg/dl fasting.Customer did not disclose if any treatment was received.Customer left the doctor's office the same day, no new medications or healthcare program was suggested.During the call on (b)(6) 2018, a back to back blood test was not performed by the customer.The product is not stored according to specification; customer keeps in her purse.The test strip lot manufacturer's expiration date is 05/31/2019 and open vial date is one month.Customer was not able to go through the meter memory.Result 1:108mg/dl (b)(6) 2:20pm 2 or more hours after eating; result 2:393mg/dl not date given but 1 hr after eating; result 3:101mg/d not time or date given.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7456498
Report Number1000113657-2018-00475
Device Sequence Number19072411
Product Code NBW
UDI-Device Identifier00011822577540
UDI-Public(01)00011822577540
Combination Product (Y/N)N
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/31/2019
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRT5054
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2018
Initial Report FDA Received Date04/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1